Volume 11, Issue 2
Fractional Integro-Differential Equations Involving $\psi$-Hilfer Fractional Derivative

Mohammed S. Abdo and Satish K. Panchal


Adv. Appl. Math. Mech., 11 (2019), pp. 338-359.

Preview Full PDF BiBTex 11 1000
  • Abstract

Considering a fractional integro-differential equation involving a general form of Hilfer fractional derivative with respect to another function. We show that weighted Cauchy-type problem is equivalent to a Volterra integral equation, we also prove the existence, uniqueness of solutions and Ulam-Hyers stability of this problem by employing a variety of tools of fractional calculus including Banach fixed point theorem. An example is provided to illustrate our main results.

  • History

Published online: 2019-01

  • Cited by